On the Hardy-Landau theorem
Colloquium Mathematicum, Tome 7 (1959) no. 2, pp. 261-264
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_7_2_261_264,
author = {L. Je\'smianowicz},
title = {On the {Hardy-Landau} theorem},
journal = {Colloquium Mathematicum},
pages = {261--264},
year = {1959},
volume = {7},
number = {2},
doi = {10.4064/cm-7-2-261-264},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-7-2-261-264/}
}
L. Jeśmianowicz. On the Hardy-Landau theorem. Colloquium Mathematicum, Tome 7 (1959) no. 2, pp. 261-264. doi: 10.4064/cm-7-2-261-264
Cité par Sources :